# SDR 2006UALA02273

- Difficulty date: September 18, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 52,372 hours
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 2R IS CRACKED AT THE FWD 3RD FROM TOP STOP CUTOUT.  REPLACED WITH A NEW MAIN ENTRY CABIN DOOR.  REMOVED DOOR SENT TO SHOP FOR EVALUATION.  ROOT CAUSE OF CRACK IS STILL UNDER INVESTIGATION.
